I'm going to die

I have a friend who literally got pssd from mirtazapine, quite severe too. Well in this case it technically isn’t pssd but that’s the most convenient term for it at the moment.

I often see people on this forum recommending drugs like wellbutrin and mirtazapine because they believe they won’t cause damage just because they aren’t ssris or antipsychotics. Unfortunately it seems like many psych drugs that aren’t ssris or antipsychotics have the capability of causing permanent damage. Keep in mind that the classification of drugs is quite arbitrary and can therefore be misleading. I’ve been very surprised in the past when investigating a drug and finding that its affinity values (which are easily found in the pharmacology section in wikipedia articles) aren’t entirely represented by its classification at all.

4 Likes

Look at the case ‘dtch’ on this board. Also a couple cases on mirtazapine causing PSSD like symptoms on the PSSD forum. On the other hand it has helped some people with sleep without causing further problems. Not saying it’s likely or that he shouldn’t try it but messing around with neurotransmitters is obviously always a risk for us.

2 Likes

Certainly worth trying if one is about to commit suicide.

There are much better things to try than psych drugs before killing yourself.

3 Likes

I agree 100%

I think the right term is “Post Serotoninergic Sexual Dysfunction” so PSSD can be ok, but not only for SSRIs/SNRIs… Every think act on serotonin is poison. My case is one of most severe and I took 5htp, an aminoacid.

1 Like

Antipsychotics definitely have permanent side effects too, probably due to their effect on the dopamine system.

Serotonin is dopamine antagonist. Antipsychotics are dopamine antagonist.

Rb26, where do you come from?

@Andrea123

Calabria, Italy :it:

I nearly travelled through Italy one summer. Mapped out the whole trip etc. Beautiful country. Amalfi coast looks special.

This is my city. It’s so beautiful, but I can’t enjoy the sea, the sun…

5 Likes

Hang in there!

Do you have tests? Complete Hormonal profile? Blood parameters? Ferritin? Vitamin D? Calcium? Liver profile? Kidney? Cholestrol? Diabetes? What’s your current weight? Fat%? Are you using any medications or supplements?

You should ask yourself these questions and more and seek answers. It will help you find the right path in your journey to defeat tbis disease.

@doomed80
I had 3 blood test 1 on september, when I crashed, 1 on january when I feel bad with energy and prostate, 1 on March, after tried TRT and Cabergoline

September:
Testosterone 743
Prolactin 16,3* high

January:
Testosterone 533
Prolactin 18,6* high
(before 5 month of stop drugs, testosterone decresed and Prolactin increased)
Free T: 40,60 (range 40-200)
DHT: 500 (range 250-990)
SHBG:37,2 (18-54)
17-beta estradiol 29,6 (11-43)
LH: 6,9 (1-9)
FSH: 7,6 (1,6-9,7)
TSH: 2,53 (0,4 - 4)

March (afrer Cabergoline) :
Free T: 58,4
Total T: 519 ng/dl
SHGB: 30,86 nmol/l
Eatradiol: 24,16 pg/ml
Progesterone: 0,51 ng/ml
DHEA-s: 1,217 mcg/ml* low (1,6 minimum)
LH: 6,80 mIU/ml
FSH: 7,89 mIU/ml
Albumine 5,4 g/dl* high (3,9-4,9)
Cortisol at 8am: 15,3 (4,3-27,4)
Cortisol at 16pm: 9,15
Prolactin: 1,7

Sorry for my English.

who gets this from mdma ? i took it after pfs and had no problems

There is a whole thread about it. It’s called “long term comedown, LTC”. I haven’t tried it, but their symptoms are very very similar. Especially the neurological ones

Amico mio, we are in the same situation. I am even worse, I have total anesthesia of the whole body, joints that break and are hypermobile. What I recommend to you is to take nothing. It can be really dangerous. One user of this forum recommended me Vitd and a single dose destroyed me even more, making the situation from manageable to a nightmare. Please be cautious.

1 Like

It is necessary to go to Santi for the diagnosis, we have a job to do, my friend :slightly_smiling_face:

Your tests seems ok’ish with some exceptions but I’d go by your symptoms. I can see why you felt bad in January because your free T was very low and also your TSH is not optimal. You may have subclinical hypothyroidism. Did you try to measure your body temperature when your first wake up in the morning? Try and optimize your Thyroid. You need your TSH close to 1.00

Make sure you are using iodized salt. Having optimized Thyroid is critical to well being and even sex drive and energy level, so check FT3 & FT4 too. Your Albumin is high, check your liver enzymes to make sure they are in the normal range. Finally, your DHEA is low. You may try low dose DHEA like 5-10mg to raise DHEA.

Is your sleep ok?

I don’t like Cabergoline due to sides. I prefer to raise Dopamine by using Mucuna Prieriens 15% which will lower Prolactin.

Btw, are you still on TRT?

Why do you recommend DHEA when it can make our condition worse? But are you aware of the risks that can get worse before giving advice?